Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe headaches. On sibellium induced sleep. Take vasograin or naxdom?

I am 21yrs old.My first migraine was two yrs back. Since then i had only two times of severe headache with vision problem. hTis was termed as migriane with aura. the neurologist I went to ,prescribed me sibellium 10mg and naxdom 500mg. I continued with it but sibellium induced sleep. i continued with naxdom wherein initially I had to take 3-4 tabs per day as I had normal headaches which I would rate 5-6 out of 10. After which i had relief for 6months. From past two days I am having constant headache which is unusual and naxdom din t help me like before. Now I am been given by a general physician vasogarin which intensified my headache for sometime but after 2 hours I had relief. But I am confused. should I take vasograin or naxdom . Please help
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
u may have acupressure and magnetotherapy treatment fm a specialist to reduce pain.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor